# SDR 08FDEA04669

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION UNDER O/B FLANGE BS 690 LBL-2, UNDER SEAT TRACK   SPLICE ANGLE.  REPLACED DAMAGED SECTION OF SEAT TRACK REF SRM 53-10-5.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR
